# SDR USAA2013032000010

- Difficulty date: March 19, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE BETWEEN FR12 TO FR14, RBL 38.  REPLACED SILL PLATE BETWEEN FR12 TO FR14, RBL 38 IAW EMBRAER 190 SRM II, 51-40-04, 51-43-04 & 51-40-02.
